muscle-icon

Knee sides pain

I got diagnosed with vitamin b12 and vitamin D deficiency. I've started the aggressive treatment needed for the same. It's only been a day. But it seems like my legs are starting to pain much more especially the sides of my knees. I'm unable to stand even for 10 minutes. Legs feel tired like as if I've stood for 3-4 hours straight. I don't understand what's wrong. What should I do?
views-icons 53 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Satish Kumar Gadi (Lt Col)
General Physician 39 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹400 for 24 hrs

The deficiency of vitamin D and B12 is quite common. The treatment for the same should continue. But at this age you must get yourself thoroughly checked up especially for diabetes and high blood pressure and any other ailment. Other general measures like adequate rest, nutritious diet and regular exercise, keeping yourself tension free are equally important.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi...if the pain is due to vitamins deficiency you will get symptomatic relief after few weeks of treatment... Till then take over the counter pain medications....Some of the most common reasons for knee pain are sprained ligaments, meniscus (cartilage) tears, tendonitis, and runner's knee...some other causes include bursitis,osteoarthritis, patellofemoral pain syndrome etc...Consult nearest orthopedic surgeon they will do the needful... Regards..
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO